# SDR FDEA202005050897

- Difficulty date: May 5, 2020
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 68,672 hours, 26,783 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299D
- Part serial: A0292
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/E SLAT DISAGREE ,   3000FT @210 KTS,  RAN QRH  LANDED W/ALT FLAPS 20   T/S IAW FIM 27-51 F/T 805 AND FIM 27-81 F/T 803.    BITE CHECK ON FSEU 1 HAS NO EXISTING FAULTS BUT    SHOWS FAULT 310 SLAT DISAGREE INTERMITTENT ON LAST    LEG. FSEU 2 HAS NO EXISTING FAULTS BUT SHOWS    FAULT 226 SLAT PDU XMT ON LAST LEG. INSPECTED    SLATS AND CYCLED SEVERAL TIMES IAW FIM. SLAT    DISAGREE MESSAGE DID NOT RETURN.  CHECKED SLAT PDU POSITION TRANSMITTER FOR PROPER    ADJUSTMENT THROUGH ALL SLAT POSITIONS IAW B757 AMM    27-58-01-5, ALL POSITIONS WITH LIMITS, CHECKED    CONNECT, WIRING AND PHYSICAL CONDITION OF    TRANSMITTER, NO DEFECTS NOTED. INSPECTED PDU I/B    AND O/B OVERLOAD INDICATORS, BOTH CHECK GOOD,    INSPECTED COMPLETE LEFT AND RIGHT WING SLAT'S    ROTARY ACTUATORS OVERLOAD INDICATORS, FOUND #5 SLAT  O/B ACTUATOR WAS TRIPPED AND INDICATOR BROKEN, T/S    REF FIM 27-81 FAULT TREE 803.  INSTALLED #5 LE O/B SLAT ROTARY ACTUATOR REF.    757AMM 27-81-18-4. OPERATIONAL CHECKS GOOD.    REMOVED HAMILTON SUNDSTRAND P/N- 755299D S/N-    A0929.
